Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Morning Sickness
May 26, 2000

I've been POZ since Dec. '97. I take Combivir and Viramune, no other meds. I wake up some mornings with intense nausea, associated with taking the medication. Has anyone had a similar experience? If so, what have you found that helps overcome this morning sickness? It usually goes away by 10am or so, but on some days, it can stick around all day making me feel really bad. Not an easy thing to deal with when I'm trying to get up and go to work and stay functional on the job. All suggestions would be so greatly appreciated! Thanks!

Response from Dr. Henry

There seems to be a small percentage of people who continue to have GI problems on meds like yourself. Assuming that you don't have any other problems (such as H pylori disease, pregnancy, etc) then you might consider a trial of an anti-nausea med such as Reglan or even low dose marinol for a while. You also might consider switching the AZT to either abacavir or stavudine (D4T) which usually don't cause much nausea. Keith Henry, M.D.



Previous
mitochondrial toxicity
Next
Nausea and Vomiting from DDI

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement